# SDR 96ZZZX793

- Difficulty date: October 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4295N
- Make and model: Piper PA-28-161
- Aircraft serial: 288316051
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 6206102
- Condition: Cracked
- Location: Rt Wing Fwd
- Part time: 5,580 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE SKIN RIVETED TO THE UNDERSIDE OF THE WING WALK PANELS FOR RE-ENFORCEMENT WERE FOUND CRACKED.  THE CRACKS RAN FORE AND AFT.  THE CRACKS WERE DISCOVERED AT 100-HOUR INSPECTION AFTER NOTING WEAKNESS IN THE WING WALK AREA WITH WEIGHT ON THIS AREA.  THE AIRCRAFT IS USED FOR FLIGHT TRAINING.  SUSPECT CAUSE WAS AGE, TOTAL TIME ON PART, AND ENVIRONMENT WHICH AIRCRAFT IS USED.  SUBMITTER RECOMMENDS A VERY THOROUGH INSPECTION ANNUALLY OR VERY 100 HOURS FOR AIRCRAFT USED IN FLIGHT TRAINING.
